# SDR DJFA2004031

- Difficulty date: November 9, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 3,594 hours, 2,960 cycles
- Engine: Pwa JT15D5
- Engine time: 3,594 hours, 2,959 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bellows
- Part number: 45A40301021
- Part serial: NA
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AIRCRAFT WOULD NOT INCREASE SPEED WITH INCREASED POWER AND AT 190 KTS STICK SHAKER WAS ENCOUNTERED.  ABQ CENTER WAS ADVISED THAT AIRCRAFT HAD TO DESCEND.  ENGINES WOULD NOT DEVELOP PUBLISHED TAKEOFF POWER.  MAINTENANCE FOUND 2 BLEED AIR BELLOWS CRACKED AT ATTACH TUBE WELDS ON RIGHT ENGINE.  FUNCTION CHECK AND SYSTEM OPERATIONAL CHECK WAS GOOD FOR DISCREPANCY OF STICK SHAKER BEING ENCOUNTERED WHILE AT INDICATED AIRSPEED OF 190 KNOTS.  BLEED AIR DUCT TUBES/BELLOWS WERE REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
